Couldn't find what you looking for?

TRY OUR SEARCH!

So about the beginning of October I had sex and the condom broke. Within 15 hours I got hold and took the morning after pill.
I was due on my period a few days later but didn't actually come on until a week later, however the GP had told me this could happen. It was a lighter and shorter than usual.
3 weeks later, when I would normally be due on again, it wasnt until another 5 days when my 2nd period arrived, again a lot lighter and shorter (only lasted two days - barely - when would normally last 3-4)

Now I should have come on my third period in the last week but I haven't. Is it at all possible I could be pregnant even though I've technically been on my period twice since?? Is this normal after taking the MAP?

I'm not on any other type of birth control (although I am definitely starting the pill asap!)

Please give me your advice!

Loading...

I don’t think that you are pregnant. As you said, you had two periods after taking the morning after pill and you took the pill soon enough. Morning after pill is a very concentrated form of the same female hormones that are present in birth control pills. These hormones control, among other things, your menstrual cycle. After the pill your hormonal balance is disrupted and pretty much anything can happen with you cycle – it becomes lighter or heavier, shorter or longer. It takes some time for your body to adjust to this new situation and for a new menstrual cycle to establish itself. It’s very likely that it won’t be the same as before the pill. But, if you skip a period or it becomes too late you should check it out with your gynecologist.
Reply

Loading...